# SDR I5EA2015031600001

- Difficulty date: November 25, 2014
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 64,004 hours, 42,822 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 0371A
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE WAS IN ADVERTENTENLY DEPLOYED.  SLIDE WAS REPLACED.
